# SDR F3LA200300168

- Difficulty date: December 8, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 33,684 hours, 17,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: D01522
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RT RED GEAR LIGHT DID NOT ILLUMINATE IN FLIGHT.  JACKED AIRCRAFT AND SWUNG GEAR.  PERFORMED GEAR WARNING CHECK AND FOUND PROBLEM WITH CIRCUIT CARD M986, GEAR RED WARNING LIGHT.  REPLACED CIRCUIT CARD M986, SWUNG GEAR AND OPS CHECKED NORMAL.
